Hey everybody!!!! So im currently almost at the end of my prednisone taper and did things completely by the book , i took my time at every dosage level and i am currently doing the 5mg one day, 7.5 the next and i am planning to go down to 2.5mg and 5mg every other day starting tomorrow... the problem is im having a lot of anxiety , mini muscle cramps ,shaking and fasciculations and im driving myself crazy with worry , i also have a lot of stress due to exams and final papers coming up, not to mention i keep self diagnosing and making myself believe i have serious diseases
, i have also been on remicade for 2 infusions ... Anyways just wondering if any of you experienced the same types of things while getting on the lower doses of prednisone?? it would be great to get some reassurance lol
Oh and my UC is feeling great!!! my stomach feels better than it has in a long long long time!!!! so ya it seems like the remicade is really working!!